# SDR SIMA20130606006

- Difficulty date: June 6, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 34,422 hours, 31,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: NAS6405A18
- Condition: Sheared
- Location: Windshield Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND 3 OF 4 WINDSHILED CENTER POST LOWER FITTING BOLTS, PN NAS6405A18, SHEARED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE 1 BOLT AND INSTALLED 3 BOLTS IAW AMM 53-12-02 AND 53-12-01.  THE ACFT WAS RETURNED TO SERVICE.
